# SDR UALA2013052203544

- Difficulty date: May 21, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 66,824 hours, 24,491 cycles
- Engine: Pwa PW2040
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bolt
- Condition: Undertorqued
- Location: R1 Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 WINDOW HAS AN AIR LEAKING IN THE UPPER RT CORNER.   PERFORMED PRESSURE LEAK CHECK PER AMM 05-51-24.   FOUND LEAKS DUE TO WINDOW RETAINING BOLTS ARE UNDER TORQUED BY 15 TO 20 INCH POUNDS. TORQUED BOLTS AND LEAK CHECKED GOOD.
